# SDR SWAA2023051126753

- Difficulty date: April 12, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FASTENER HOLE ELONGATED AT ZEE CHANNEL STA 500B+11' LBL21'<[01] REMOVED AND REPLACED Z-CHANNEL ON FWD CARGO COMPARTMENT LBL 21 STA 390 TO STA 500D PER SRM 51-40-02-0G-0 AND DWG 143A7500.;[02] VERIFIED STEP 1
